# SDR 99ZZZX3970

- Difficulty date: September 13, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N350EC
- Make and model: Snias AS350B
- Aircraft serial: 2354
- System (JASC): 2910 · Hydraulic System, Main
- Part: Switch
- Part number: DSQ2018846
- Condition: Failed
- Location: Cockpit
- Part time: 746 hours
- Stage of operation: NR
- Nature of condition: L, J
- Precautionary procedure: A

## Discrepancy

INSTALLED NEW SWITCH, OPS CHECKED TEST FUNCTION OF SWITCH AND TEST FLEW AIRCRAFT.
